Customer's responses to retail brand extensions

Alexander, N S and Colgate, M (2005) Customer's responses to retail brand extensions. Journal of Marketing Management, 21 (3-4). pp. 393-419. ISSN 0267-257X

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Journal of Marketing Management
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
ID Code:
45694
Deposited By:
Deposited On:
11 Jul 2011 18:36
Refereed?:
Yes
Published?:
Published
Last Modified:
09 Aug 2020 01:34